# SDR UALA2010101803837

- Difficulty date: October 16, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 59,444 hours, 8,696 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 30127
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEE MAKER - SMOKING OR SPARKING M31. CLEANED ELECTRICAL CONNECTOR AND REPLACED COFFEE MAKER M31. OPERATION CHECKED OKAY. NO EVIDENCE OF BURN BEHIND COFFEE MAKERS.
